Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 374, NWS Norman, OK

May 16, 20034 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 16, 2003, 12:29 AM CDT for 4 counties in Oklahoma; Hardeman County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2003, 12:29 AM CDT (05:29 UTC)
Expired
May 16, 2003, 1:00 AM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 10:25 PM CDTTornado WatchSPC6 hr
May 15, 11:35 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2003-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2003-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2687 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
482 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:10 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 15, 9:10 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT THU MAY 15 2003

CURRENT FORECAST REMAINS ON TRACK WITH STRONG POTENTIAL FOR SEVERE
WEATHER OCCURRING OVERNIGHT ACROSS THE FORECAST AREA. DRYLINE IN
WEST TEXAS HAS STALLED BUT PACIFIC FRONT IS ADVANCING FAIRLY RAPIDLY
EAST ACROSS TEXAS AND WILL CONTINUE TO OVERRUN THE DRYLINE DURING
THE NEXT FEW HOURS. PROFILERS AND SURFACE OBS INDICATE LOW LEVEL
WIND FIELD CONTINUING TO INCREASE DURING THE EVENING. LOW LEVEL
HELICITY VALUES ALSO INCREASING SUBSTANTIALLY OVER THE WESTERN PART
OF THE AREA IN RESPONSE TO STRENGTHENING WINDS. CHEYENNE MESONET
RECENTLY HAD A SOUTHEAST WIND GUST TO 55 MPH. MEANWHILE... SURFACE
DEWPOINTS NEAR 70 WERE SPREADING INTO SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS. SUPERCELLS WILL LIKELY BE MOVING INTO THE WESTERN
ZONES... ESPECIALLY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS
DURING THE NEXT FEW HOURS. SEVERE STORMS WILL BE SPREADING INTO
CENTRAL ZONES AFTER MIDNIGHT.

FCSTID = 32

243 PM CDT THU MAY 15 2003

LATEST SURFACE ANALYSIS SHOWS A STALLED FRONTAL BOUNDARY OVER
SOUTHERN KANSAS THAT EXTENDS TO NEAR THE DEVELOPING SURFACE LOW OVER
SOUTHEAST COLORADO. DRYLINE HAS BECOME SLIGHTLY BETTER ESTABLISHED
OVER EASTERN NEW MEXICO AND YET ANOTHER DIFFUSE FRONTAL BOUNDARY OR
SURFACE TROUGH REMAINS DRAPED OVER NORTHERN TEXAS. LATEST SATELLITE
IMAGERY AND RADAR TRENDS ALONG WITH SURFACE ANALYSIS SUGGESTS THAT
THE MOST LIKELY AREA FOR CONVECTIVE INITIATION THAT WILL EVENTUALLY
AFFECT THE WESTERN HALF OF THE AREA WILL BE NEAR AND SLIGHTLY EAST
OF THE ABOVE MENTIONED SURFACE LOW OVER THE NEXT SEVERAL HOURS.

STRONG ASCENT IS EXPECTED TO OVERSPREAD THE TEXAS PANHANDLE AND
POINTS NORTHWARD BY LATE AFTERNOON AND EARLY EVENING AS THE LEFT
EXIT REGION OF THE UPPER JET REPOSITIONS ITSELF OVER THE AREA. IN
RESPONSE TO THE UPPER LEVEL FLOW...THE LOW LEVEL JET WILL DEVELOP
AND STRENGTHEN WITH THE LEADING EDGE OF THE JET AXIS TOWARD
SOUTHEAST COLORADO AND WESTERN KANSAS. BELIEVE THAT CONVECTION THAT
FORMS IN THESE AREAS WILL ATTEMPT TO PROPAGATE SOUTHEASTWARD INTO
THE NORTHERN HALF OF THE AREA. OTHER TSRA COULD FORM WITHIN THE LOW
LEVEL JET AXIS WHICH SHOULD DEVELOP OVER THE WESTERN HALF OF THE
AREA BETWEEN 00-06Z. GIVEN THE MAGNITUDE OF VERTICAL WIND SHEAR AND
SUFFICIENT INSTABILITY...ANY OF THESE STORMS COULD BECOME SEVERE.

ANOTHER SCENARIO THAT COULD IMPACT THE AREA OVERNIGHT IS
THUNDERSTORMS DEVELOPING ALONG THE DRYLINE. GIVEN THE TIMING AND
MAGNITUDE OF ASCENT PROGGED BY THE ETA...MOST OF THIS ACTIVITY IS
EXPECTED TO DEVELOP DURING THE EVENING ALONG THE DRYLINE WITH A
SOLID LINE OF CONVECTION POSSIBLE. THIS CONVECTION MAY SURGE OUT
AHEAD OF THE DRYLINE AND INTO THE SOUTHWEST ONE THIRD OF THE AREA
BEFORE MIDNIGHT. GIVEN THE POSSIBLE HODOGRAPHS DEPICTED BY THE
ETA...THIS REGION MAY BE INFLUENCED BY THE MOST SIGNIFICANT SEVERE
WEATHER TO AFFECT THE AREA OVERNIGHT.

SURFACE LOW AND ASSOCIATED DRYLINE ARE EXPECTED TO MOVE SLOWLY
EASTWARD THROUGH THE AREA FRIDAY WITH ADDITIONAL SEVERE WEATHER
POSSIBLE OVER THE EASTERN HALF. AS THE LOW BEGINS TO SHIFT EAST
OF THE AREA...THE MODELS ARE INDICATING A LARGE SHIELD OF LOW
STRATUS POSSIBLY REMAINING OVER THE AREA FRIDAY NIGHT AND EARLY
SATURDAY BEFORE SUBSIDENCE INCREASES OVER THE AREA. LOW POPS ARE
STILL WARRANTED OVER THE EASTERN HALF OF THE AREA FRIDAY NIGHT AND
EVEN EARLY SATURDAY DUE TO UNCERTAINTY THAT THE LOW WILL ACTUALLY BE
EAST OF THE AREA BY THIS TIME.

A BRIEF PERIOD OF LOW LEVEL MOISTURE RETURN SHOULD DEVELOP AHEAD OF
THE NEXT COLD FRONT WHICH THE MEDIUM RANGE MODELS SUGGEST WILL MOVE
THROUGH THE AREA MONDAY. DRY WEATHER IS EXPECTED TUESDAY AND
WEDNESDAY BEFORE LOW POPS RETURN BY NEXT THURSDAY AS THE DRYLINE
RE-ESTABLISHES ITSELF TO THE WEST.

OKC   68  76  60  74 /  90  70  20   0
HBR   68  75  57  74 /  80  60   0   0
SPS   69  81  62  75 /  70  50   0   0
GAG   64  64  52  72 /  90  60  30   0
PNC   67  71  58  74 /  90  80  50  20
DUA   70  85  69  78 /  80  70  30  20

.OUN...
OK...NONE.
TX...NONE.

JAMES
Hazardous weather outlook, May 15, 12:00 PM CDT, 12 hours 29 minutes before
OKZ004>048-050>052-TXZ083>090-161200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT THU MAY 15 2003

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST AND
PARTS OF CENTRAL OKLAHOMA.

LOCATION...THE HIGH RISK IS GENERALLY WEST OF A LINE FROM ARNETT TO
CLINTON TO FREDERICK OKLAHOMA TO SEYMOUR TEXAS. THE MODERATE RISK
AREA IS EAST OF THE HIGH RISK AND SOUTHWEST OF A LINE FROM MEDFORD
TO HOLDENVILLE OKLAHOMA. THE MODERATE RISK INCLUDES THE OKLAHOMA
CITY METRO AREA... AND THE REMAINDER OF WESTERN NORTH TEXAS
INCLUDING WICHITA FALLS. THE SLIGHT RISK INCLUDES THE REMAINDER OF
CENTRAL AND NORTH CENTRAL OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
THIS EVENING THROUGH FRIDAY MORNING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO MONITOR WEATHER FORECASTS AND PLAN FOR
SEVERE WEATHER OPERATIONS FROM LATE THIS AFTERNOON THROUGH EARLY
FRIDAY MORNING.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING FROM ARIZONA INTO
NORTHWEST NEW MEXICO EARLY THURSDAY AFTERNOON. AT THE SURFACE... A
DRYLINE IS ACROSS EASTERN NEW MEXICO AND A WARM FRONT EXTENDS FROM
NORTHEAST TEXAS TO NEAR THE DALLAS METROPLEX AND WEST INTO WEST
TEXAS. THE UPPER STORM SYSTEM WILL MOVE EAST THROUGH NORTHERN NEW
MEXICO AND INTO THE TEXAS PANHANDLE OVERNIGHT. AS THE UPPER LEVEL
STORM SYSTEM APPROACHES THE AREA... LOW PRESSURE AT THE SURFACE WILL
DEEPEN ACROSS THE TEXAS PANHANDLE AND SOUTHEASTERLY WINDS WILL HELP
MOVE MOIST AND UNSTABLE AIR TOWARD THE DRYLINE. THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG THE DRYLINE IN THE
TEXAS AND OKLAHOMA PANHANDLES AND WEST TEXAS. THE THUNDERSTORMS WILL
THEN MOVE OR DEVELOP INTO WESTERN SECTIONS OF OKLAHOMA AND NORTH
TEXAS... MOST LIKELY BEGINNING THIS EVENING.

THE AIRMASS WILL BE HIGHLY UNSTABLE AND LOW LEVEL WIND SHEAR WILL BE
EXTREME ACROSS THE AREA THIS EVENING AND OVERNIGHT. THIS WILL ALLOW
A FAVORABLE ENVIRONMENT FOR SUPERCELL THUNDERSTORMS AND TORNADOES...
ESPECIALLY IN THE HIGH AND MODERATE RISK AREAS. VERY LARGE HAIL AND
DAMAGING WINDS CAN ALSO BE EXPECTED.

THE SEVERE WEATHER THREAT IS EXPECTED TO CONTINUE WELL INTO THE
NIGHT AS THE STRONG SYSTEM MOVES EASTWARD ACROSS THE AREA.  THE
FAVORABLE WIND SHEAR WILL CONTINUE TO SUPPORT SUPERCELL
THUNDERSTORMS THROUGH THE OVERNIGHT HOURS ALONG WITH THE THREAT OF
TORNADOES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE SEVERE THUNDERSTORMS THREAT WILL CONTINUE FRIDAY WITH THE MAIN
FOCUS SHIFTING TO THE EASTERN HALF OF OKLAHOMA AS THE UPPER LEVEL
LOW CONTINUES EASTWARD ACROSS THE SOUTHERN PLAINS. AFTER A BRIEF
RESPITE SATURDAY AND SUNDAY...THUNDERSTORM WILL AGAIN BE POSSIBLE
MONDAY AND TUESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

In the hours before

Local storm report, May 15, 11:46 PM CDT, 43 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT THU MAY 15 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1142 PM    3 N S 2 SWEETWATER        OK   TORNADO
05/15/03   ROGER MILLS                    TRAILER DESTROYED, HAYBARN,
                                          BIG BARN, DAIRY BARN, FRAME
                                          HOUSE ROOF GONE, DEAD
                                          CATTLE

1142 PM    N SWEETWATER              OK   TORNADO
05/15/03   ROGER MILLS                    PARSONAGE NEXT TO CHURCH
                                          OFF HWY 33 N OF SWEETWATER
                                          WITH ROOF OFF
Local storm report, May 16, 12:05 AM CDT, 24 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1205 AM CDT FRI MAY 16 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1140 PM    6 SW CHEYENNE             OK   81 MPH WIND GUST
05/16/03   ROGER MILLS                    MESONET REPORT

1135 PM    6 SW CHEYENNE             OK   67 MPH WIND GUST
05/16/03   ROGER MILLS                    MESONET REPORT

SBS
Local storm report, May 16, 12:13 AM CDT, 16 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT FRI MAY 16 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1207 AM    SAYRE                     OK   TORNADO
05/16/03   ROGER MILLS                    ROOF DAMAGE...TREES AND
                                          POWER LINES DOWN
                                          REPORTED BY
                                          SHERRIFS OFFICE

1207 AM    1 N SWEETWATER            OK   TORNADO
05/16/03   ROGER MILLS                    SILO AND PART OF A HOUSE
                                          DAMAGED STATELINE ON 152
                                          NORTH OF SWEETWATER
                                          REPORTED BY
                                          SHERRIFS OFFICE

SBS
Special weather statement, May 16, 12:21 AM CDT, 8 minutes before
TXZ086-160530-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT FRI MAY 16 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF KAMAY AT 1221 AM
CDT...MOVING NORTHEAST AT 40 MPH.

MARGINALLY SEVERE WEATHER WITH HAIL NEAR THE SIZE OF A DIME AND WINDS
AROUND 50 MPH ARE POSSIBLE. HOWEVER A WARNING IS NOT ANTICIPATED
UNLESS INTENSIFICATION OCCURS.

PEOPLE IN WICHITA COUNTY...INCLUDING THE CITY OF IOWA PARK...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

CJS
Local storm report, May 16, 12:24 AM CDT, 5 minutes before
LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE NORMAN OK
1224 AM CDT THU MAY 16 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1142 PM    3 N SWEETWATER            OK   TORNADO
05/15/03   ROGER MILLS                    PARSONAGE NEXT TO CHURCH
                                          ON HIGHWAY 30 3 N
                                          SWEETWATER WITH ROOF
                                          OFF
Local storm report, May 16, 12:28 AM CDT, 1 minute before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT FRI MAY 16 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1220 AM    KNOX CITY                 TX   .75 INCH HAIL
05/16/03   KNOX                           911 DISPATCH REPORT

SK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:45 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
May 15, 10:09 PM CDTTornado WarningOUNBeckham, Roger Mills51 min
May 15, 11:00 PM CDTTornado WarningOUNRoger Mills60 min
May 15, 11:10 PM CDTSevere Thunderstorm WarningOUNDewey50 min
May 15, 11:23 PM CDTSevere Thunderstorm WarningOUNBeckham67 min
May 15, 11:37 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward38 min
May 15, 11:38 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward52 min
May 15, 11:54 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills, Washita81 min
May 16, 12:05 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon25 min
May 16, 12:28 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward47 min
May 16, 12:44 AM CDTSevere Thunderstorm WarningOUNBlaine31 min
May 16, 1:01 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa44 min
May 16, 1:05 AM CDTSevere Thunderstorm WarningOUNTillman40 min
May 16, 1:12 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major48 min
May 16, 1:14 AM CDTSevere Thunderstorm WarningOUNWashita31 min
May 16, 1:22 AM CDTSevere Thunderstorm WarningOUNStephens38 min
May 16, 1:22 AM CDTTornado WarningOUNMajor23 min
May 16, 1:45 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita45 min
May 16, 2:01 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more59 min
May 16, 2:14 AM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 16, 2:16 AM CDTSevere Thunderstorm WarningOUNStephens44 min
May 16, 2:30 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Love, Murray60 min
May 16, 2:58 AM CDTSevere Thunderstorm WarningOUNKay, Lincoln, Noble, Payne47 min
May 16, 3:12 AM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc63 min
May 16, 3:19 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole56 min
May 16, 3:29 AM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 16, 3:39 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes51 min
May 16, 3:45 AM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 16, 3:49 AM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 16, 3:58 AM CDTTornado WarningOUNLincoln32 min
May 16, 4:26 AM CDTSevere Thunderstorm WarningOUNCarter, Murray34 min
May 16, 4:41 AM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc49 min
May 16, 4:46 AM CDTSevere Thunderstorm WarningOUNLove29 min
May 16, 4:50 AM CDTSevere Thunderstorm WarningOUNMarshall25 min
May 16, 5:06 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes54 min
May 16, 5:13 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan62 min
May 16, 5:17 AM CDTSevere Thunderstorm WarningOUNMarshall28 min
May 16, 6:14 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan46 min
May 16, 12:26 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma49 min
May 16, 12:34 PM CDTTornado WarningOUNLogan, Oklahoma26 min
May 16, 12:41 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole49 min
May 16, 1:00 PM CDTTornado WarningOUNLogan45 min
May 16, 1:10 PM CDTTornado WarningOUNLincoln65 min
May 16, 1:13 PM CDTTornado WarningOUNHughes32 min
May 16, 1:17 PM CDTTornado WarningOUNKingfisher28 min
May 16, 1:22 PM CDTTornado WarningOUNPayne53 min
May 16, 1:46 PM CDTTornado WarningOUNKingfisher, Logan44 min
May 16, 2:00 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 16, 2:11 PM CDTTornado WarningOUNLincoln, Payne64 min
May 16, 2:30 PM CDTTornado WarningOUNLogan45 min
May 16, 2:33 PM CDTFlash Flood WarningOUNKingfisher, Logan117 min
May 15, 7:39 PM CDTSevere Thunderstorm WarningOUNKnox66 min
May 15, 8:20 PM CDTSevere Thunderstorm WarningOUNBaylor40 min
May 15, 8:29 PM CDTSevere Thunderstorm WarningOUNWilbarger61 min
May 15, 10:37 PM CDTSevere Thunderstorm WarningOUNKnox38 min
May 15, 11:08 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Wilbarger52 min
May 15, 11:27 PM CDTSevere Thunderstorm WarningOUNKnox48 min
May 16, 12:18 AM CDTSevere Thunderstorm WarningOUNKnox42 min
May 16, 12:36 AM CDTSevere Thunderstorm WarningOUNBaylor39 min
May 16, 12:49 AM CDTSevere Thunderstorm WarningOUNWilbarger26 min
May 16, 12:55 AM CDTSevere Thunderstorm WarningOUNWichita50 min
May 16, 1:02 AM CDTSevere Thunderstorm WarningOUNArcher43 min
May 16, 1:32 AM CDTSevere Thunderstorm WarningOUNClay43 min
May 16, 1:42 AM CDTSevere Thunderstorm WarningOUNArcher, Wichita48 min
May 16, 1:52 AM CDTSevere Thunderstorm WarningOUNBaylor38 min
May 16, 2:29 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor46 min
May 16, 3:05 AM CDTSevere Thunderstorm WarningOUNArcher, Clay40 min
May 16, 3:47 AM CDTSevere Thunderstorm WarningOUNClay28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2003Severe Thunderstorm Warnings in Texas, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.